# SDR CALA9701598

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT ILLUMINATED WHILE EN ROUTE.  THE LANDING GEAR LEVER WAS PLACED TO UP THEN OFF AGAIN, BUT THE LIGHT REMAINED ILLUMINATED.  THE LIGHT EXTINGUISHED DURING DESCENT WITHOUT FURTHER ACTION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE M983 LANDING GEAR LOGIC CARD AT FAULT.  THE M983 LOGIC CARD WAS REPLACED.  IN ADDITION, THE NOSE GEAR LOCK TARGET GAP WAS RESHIMMED, OPERATION AND INDICATIONS CHECKED NORMAL.
